Citation: anonymous. "Want to Witness a Seizure: An Experience with Tramadol & SSRIs (exp97092)". Erowid.org. Mar 1, 2019. erowid.org/exp/97092
The Horrible Effects of Mixing Tramadol With SSRIs
My boyfriend and I have been through a lot together and some of it was just too hard for us to deal with all the time so we would take tramadol to “let loose.” I must admit, it was pretty fun. It gives me a great body high and an intense sense of euphoria. But I only did it every once and a while.
After a couple of months I started to noticed that my boyfriend was doing it on a daily basis and upping the dosage every time so I began to get worried. He is on an SSRI which combined with tramadol can cause seizures. One night while I was asleep he decided he was invincible and tried to get higher than he ever had before. He chewed seven 100mg XR pills. I woke up to him screaming and found him falling onto the floor in a full blown seizure.
I woke up to him screaming and found him falling onto the floor in a full blown seizure.
It lasted several minutes and once it was over he didn’t start to breathe again for another couple of minutes. Once the paramedics came it took a while for him to even open his eyes. Once he was awake it took about 20 minutes for him to realize he wasn’t dreaming. He was completely confused all the way up until we left the hospital. For a while he didn’t believe any of it had actually happened. To this day he remembers nothing between taking the pills getting into the ambulance. Scariest night of my life.
This is a serious issue. Be careful with mixing drugs. No one is invincible.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.